OK, kind of hard to explain but anytime insulin goes into a muscular area on me I get this burning sensation. Does this happen to anyone else?! Is it normal?
I am on the OmniPod and I wear my pods on my upper arms, stomach, and hips.
I do about 20-30 minutes cardio a day and I used to do about 10 minutes of light weight training with 5 or 8 lbs weights. I have totally stopped weight training. My upper arms were getting too muscular. So basically I don't work my arms out ANY now. So now I'm only doing the cardio. (Jumprope, walking, jogging, and some workouts from P90X, just the easy ones not the hard ones LOL). My abs are pretty hard and I tend to get a lot of discomfort wearing my pods there. I can actually feel a bolus stinging! My arms don't hurt much, but only because I literally don't work them out any. I feel like I need more fatty areas for my pods but it seems stupid to totally quit exercising because my insulin hurts. I KNOW there has to be some T1Ds out there who are athletes are at least exercise often. Do you have the same problems with the insulin burning? What can you do about it?!